Join the 'Actemra' group to help and get support from people like you.
We found 12 questions associated with the 'Actemra' topic.
I would love to join if there is a support group for actemra?
Posted 24 Jan 2014 • 0 answers
... mouth. Gastrointestinal problems. Last month was the worst. Woke the night of my infusion with the soft palate in my mouth swollen. Glands extremely sore and swollen. I could hardly swallow. One ...
Posted 5 Jul 2013 • 0 answers
I have had RA for over 3yrs tried methotrexate and sulfasazine didn't work, humira worked for awhile and simponi didn't work at all... And now will start actemra soon... I am not afraid of ...
Posted 25 Mar 2013 • 1 answer
Posted 8 Jul 2012 • 0 answers
After infusion of actemra does one get diarrhea and vomit and stomach discomfort ,the following days
Posted 29 Jan 2012 • 1 answer
I was on Remicade for up to 9 years. Changed to Actemra after too many bad days per month on Remicade. Now, after 3 load-in doses of Actemra, I'm miserable with even more bad days, crippling ...
Posted 3 Jan 2012 • 1 answer
I have been on Actemra for about 7 months for rheumatoid arthritis. I recently noticed my hair is thinner. Can this drug cause hair loss?
Posted 26 Mar 2011 • 1 answer
Is there anything to take? Is there anything to help over the counter
Posted 25 Feb 2011 • 2 answers
... RX? He said hopefully more energetic & possibly increase in sexual libido. We are trying to ween me off of the steroids I've been on to control my RA for about 12 yrs. But w/ the 13 ...
Posted 16 Jan 2011 • 1 answer
I've been thinking about trying a new RA Dr. All the stuff I've been reading always speaks of this wonderful "relationship" you should have w/ your Dr. (Which only makes since ...
Posted 15 Jan 2011 • 3 answers
I was in a study for Rituxam for over 5 years but felt like I had built up a tolerance to it. In hopes that one of the newer RXs would work I reluctantly came off the study & started Cimzia ...
Posted 21 Nov 2010 • 3 answers
Is there a super special Rheumatology clinic in the US?
Posted 4 Oct 2010 • 3 answers